Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Is there any relatiom between alcohol and vyvanse?

I am a college student and started taking vyvanse in January after taking other stimulants for ADHD for the past four year. I try not to drink while taking medication, but a few nights ago I drank for the first time while on vyvanse. I very blacked out (which lasted about 6 hours) very quickly and became verbally mean, which I have never done before. I am in danger of being suspended from my sorority because if things I have no recollection of saying. Can this at all be contributed to combining vyvanse and alcohol?
Asked On : Tue, 22 Mar 2011
Answers:  1 Views:  751
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

There is a possibility.

Drug interactions are common.

During this process the levels of one of the medicine becomes higher which causes these effects, since it is not excreted.

Hope I have answered your query.

Wishing you good health.

Answered: Tue, 26 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor